# SDR QXEA2010022200100

- Difficulty date: February 18, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- Engine: Ge CF348C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK- 2 BELLY SKINS CHAFED AT FS 977 FROM PANELS 195DL/196DR.  BLENDED CHAFED AREA IAW REO 670-53-00-014.  PERFORMED LPI ON BLENDED AREAS, NO CRACKS NOTED AT THIS TIME, IAW REO 670-53-00-014 NDTM 51-20-08.  ALL BLENDED AREAS ARE WITHIN LIMITS IAW REO 670-53-00-014.   TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.
